# SDR DALA2025040402562

- Difficulty date: September 11, 2024
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 59,904 hours, 43,073 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Damaged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND SCRATCHES ON HOLES OF OUTBRD WING FLAP HINGE FITTING AND ON SETTLEMENT AREA OF OUTBRD WING FLAP HINGE FITTING AT LH WING. SUMMARY OF NRC 00785: CORROSION LEVEL 2. OUTBRD WING FLAP HINGE FITTING AND ON SETTLEMENT AREA OF OUTB WING FLAP HINGE FITTING AT LH WING WAS REPAIRED PER PRI 620738-14 REV 0 & ER/A 620738-14 REV ORIGINAL. ASSOCIATED ER/A 14-620738 ADDED FOR AC 9528. (LP #0551076)
